Alert archive / Nevada / Flash Flood Watches in 2011
Flash Flood Watch 6, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood watch at Oct 4, 2011, 4:05 AM MST for Mohave County, Arizona; Clark County, Lincoln County, Nevada. It took effect at Oct 4, 2011, 6:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2011, 4:05 AM MST (11:05 UTC)
- In effect from
- Oct 4, 2011, 6:00 AM MST
- Expired
- Oct 4, 2011, 7:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Las Vegas, NV
- Flood severity
- None
Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV
The radar
The Las Vegas radar (KESX), 96 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 11.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 2552 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
519 WGUS65 KVEF 041105 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 405 AM PDT TUE OCT 4 2011 ...POTENTIAL FOR HEAVY RAIN IN LINCOLN...FAR EASTERN CLARK AND MOHAVE COUNTIES TODAY... .AN AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CALIFORNIA TODAY. A VERY MOIST AIR MASS ACROSS THE REGION WILL LEAD TO THE POTENTIAL OF HEAVY RAINFALL. ONE TO TWO INCH PER HOUR RAINFALL RATES ARE POSSIBLE. AZZ001-003-036-NVZ015-016-021-050200- /O.NEW.KVEF.FF.A.0006.111004T1300Z-111005T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY- NORTHEAST CLARK COUNTY- 405 AM PDT TUE OCT 4 2011 /405 AM MST TUE OCT 4 2011/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA AND NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE MEAD NATIONAL RECREATION AREA...NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN NEVADA...LAKE MEAD NATIONAL RECREATION AREA...LINCOLN COUNTY AND NORTHEAST CLARK COUNTY. * THROUGH THIS EVENING * A VERY MOIST AIR MASS IS IN PLACE ACROSS LINCOLN...EASTERN CLARK AND MOHAVE COUNTIES TODAY. FOR EARLY OCTOBER...PRECIPITABLE WATER VALUES ARE RUNNING IN EXCESS OF 200 PERCENT OF NORMAL. AN AREA OF LOW PRESSURE ALONG THE CENTRAL CALIFORNIA COAST THIS MORNING WILL SHIFT EAST THROUGH SOUTHERN CALIFORNIA TODAY. THE LOW WILL ACT UPON THIS MOISTURE LEADING TO THE DEVELOPMENT OF THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN. HOURLY RAINFALL RATES OF ONE TO TWO INCHES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL. && $$ PIERCE
2 follow-up statements
595 WGUS65 KVEF 042102 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 202 PM PDT TUE OCT 4 2011 ...POTENTIAL FOR HEAVY RAIN IN LINCOLN...FAR EASTERN CLARK AND MOHAVE COUNTIES THROUGH THIS EVENING... .AN AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CALIFORNIA TODAY. A VERY MOIST AIR MASS ACROSS THE REGION WILL LEAD TO THE POTENTIAL OF RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. AZZ001-003-036-NVZ015-016-021-050200- /O.CON.KVEF.FF.A.0006.000000T0000Z-111005T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY- NORTHEAST CLARK COUNTY- 202 PM PDT TUE OCT 4 2011 /202 PM MST TUE OCT 4 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM PDT /7 PM MST/ THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARIZONA AND NEVADA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARIZONA...LAKE MEAD NATIONAL RECREATION AREA...NORTHWEST DESERTS AND NORTHWEST PLATEAU. IN NEVADA...LAKE MEAD NATIONAL RECREATION AREA...LINCOLN COUNTY AND NORTHEAST CLARK COUNTY. * UNTIL 7 PM PDT /7 PM MST/ THIS EVENING * A VERY MOIST AIR MASS IS IN PLACE ACROSS LINCOLN...EASTERN CLARK AND MOHAVE COUNTIES TODAY...SUPPORTING THUNDERSTORMS WITH HEAVY RAINFALL. HOURLY RAINFALL RATES OF ONE TO TWO INCHES ARE POSSIBLE AS A LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA MOVES SLOWLY EASTWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION AND PERSONS IN AND NEAR THE WATCH AREA SHOULD BE ALERT TO THE POTENTIAL FOR HEAVY RAINFALL. && $$ MORGAN
141 WGUS65 KVEF 050136 FFAVEF FLOOD WATCH NATIONAL WEATHER SERVICE LAS VEGAS NV 636 PM PDT TUE OCT 4 2011 ...FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE... .THE FLASH FLOOD WATCH FOR LINCOLN...FAR EASTERN CLARK AND MOHAVE COUNTIES WILL BE ALLOWED TO EXPIRE. AZZ001-003-036-NVZ015-016-021-050245- /O.EXP.KVEF.FF.A.0006.000000T0000Z-111005T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST PLATEAU-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-LINCOLN COUNTY- NORTHEAST CLARK COUNTY- 636 PM PDT TUE OCT 4 2011 /636 PM MST TUE OCT 4 2011/ ...FLASH FLOOD WATCH WILL EXPIRE AT 7 PM PDT /7 PM MST/ THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARIZONA AND NEVADA WILL EXPIRE AT 7 PM PDT /7 PM MST/ THIS EVENING. THUNDERSTORMS HAVE DECREASED ACROSS THE AREA AND A FEW SCATTERED SHOWERS WILL LINGER THROUGH 8 PM. HEAVY RAINFALL WHICH MAY PRODUCE FLASH FLOODING IS NO LONGER EXPECTED. THUS THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Oct 3, 9:20 PM MST, 6 hours 45 minutes earlier.
Area forecast discussion, Oct 3, 9:20 PM MST, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
920 PM PDT MON OCT 3 2011
.SYNOPSIS...THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY
MAINLY FOR AREAS NEAR AND EAST OF LAS VEGAS AS A TROUGH OF LOW
PRESSURE MOVES FROM THE WEST COAST THROUGH THE DESERT SOUTHWEST. A
STRONGER AND COLDER STORM WILL DIG DOWN FROM THE GULF OF ALASKA
WEDNESDAY AND THURSDAY. THIS STORM WILL BRING STRONG WINDS...MUCH
COOLER TEMPERATURES...AND CHANCES FOR MOUNTAIN SNOW AND VALLEY
RAIN.
&&
.UPDATE...THE FIRST ROUND OF STORMS HAVE WEAKENED FOR NOW. THERE
IS STILL SOME LINGERING STORMS OVER THE MOJAVE NATIONAL PRESERVE AND
THESE WILL CONTINUE TO MOVE NORTHWARD AND REACH THE LAS VEGAS
VALLEY JUST AFTER 06Z. HAVE NOT REDUCED POPS OVERNIGHT AS EXPECT
ADDITIONAL STORMS TO DEVELOP AFTER 09Z. THE SHORT TERM CONCERN
WOULD BE THE POSSIBILITY FOR HEAVY RAIN TOMORROW ACROSS
LINCOLN...CLARK...AND MOHAVE COUNTIES. AT THIS TIME WILL NOT ISSUE
A FLASH FLOOD WATCH WITH THE EVENING UPDATE...BUT IT MIGHT BE
NEEDED WITH THE MORNING FORECAST PACKAGE. THE NAM IS SHOWING OVER
AN INCH OF PRECIPITATION FOR THIS AREA BY 18Z (TUESDAY) WITH THE
GFS AND ECMWF SHOWING A HALF INCH OR MORE. NAM PW VALUES ARE ALSO
1" OR GREATER ACROSS THIS AREA.
HAVE UPGRADED THE WINTER STORM WATCH TO A WINTER STORM WARNING FOR
ZONE 519 FROM 12Z WEDNESDAY THROUGH 12Z THURSDAY. FEEL FAIRLY
CONFIDENT ABOUT THIS WARNING. SNOW SHOULD START AROUND 12Z BECOME
HEAVIEST WEDNESDAY AFTERNOON AND EVENING AND TAPER OFF AT NIGHT.
JUST AS A HEADS UP...AS THIS EVENT GETS CLOSER A WINTER WEATHER ADVISORY
FOR OUR LOCAL MOUNTAINS /SHEEPS AND SPRINGS/ MIGHT BE NEEDED FOR
WEDNESDAY NIGHT INTO THURSDAY. THE NAM IS SHOWING ALMOST A HALF AN
INCH OF PRECIPITATION FOR THAT TIME PERIOD. FREEZING LEVELS WILL
START OUT AT 8900 FEET ON 06Z THURSDAY AND DROP TO 7500 FEET BY
15Z THURSDAY.
&&
.AVIATION...FOR MCCARRAN...THE ACTIVE WEATHER WILL CONTINUE FOR MUCH
OF THE REST OF THE WEEK. SHOWERS AND THUNDERSTORMS ARE FORECAST TO
ARRIVE BACK INTO THE VICINITY OF LAS VEGAS BETWEEN 06/07Z TONIGHT
WITH ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY AFTER 15Z TUESDAY.
THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS WILL IMPACT THE REGION
TUESDAY AFTERNOON WITH CIGS DOWN TO 6K FEET AT TIMES. VARIABLE WINDS
UP TO 40KTS WILL BE POSSIBLE WITH ANY STORM.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED RAIN SHOWERS AND THUNDERSTORM WILL PERSIST
THROUGH TUESDAY...WITH THE MOST FAVORED AREAS BEING SAN
BERNARDINO...CLARK...AND LINCOLN COUNTIES. THERE SHOULD BE A BREAK
IN THE WEATHER LATE TUESDAY AND EARLY WEDNESDAY BEFORE A STRONGER
STORM IS EXPECTED TO AFFECT THE AREA WITH STRONG GUSTY SOUTHWEST
WINDS...MORE RAIN AND CIGS POTENTIALLY LOWERING TO AROUND 5K FEET.
&&
.PREV DISCUSSION... /ISSUED 305 PM PDT MON OCT 3 2011/
.SHORT TERM...SATELLITE AND AREA RADARS SHOW SCATTERED THUNDERSTORMS
ROUGHLY EAST OF A LINE FROM RACHEL TO MOUNT CHARLESTON TO TWENTYNINE
PALMS. A FEW SHOWERS WERE TRYING TO DEVELOP FARTHER WEST IN SAN
BERNARDINO COUNTY...AND TWEAKED POPS UP THERE FOR THIS EVENING. VERY
LITTLE CHANGE IN THINKING OR GRIDS THROUGH TUESDAY NIGHT. FIRST
TROUGH WILL SWEEP THROUGH DURING THE DAY TUESDAY...WITH THE
POSSIBILITY OF LOCALLY SIGNIFICANT RAINFALL IN ABOUT THE SAME AREA
AS OUTLINED ABOVE...THANKS TO A LITTLE BIT OF DEEPER MOISTURE WHICH
IS TANGENTIALLY RELATED TO FORMER HURRICANE HILARY. THE TROUGH WILL
FLUSH OUT THIS MOISTURE AS IT ROLLS EASTWARD TUESDAY NIGHT...GIVING
US A BRIEF BREAK IN THE ACTION. HIGH TEMPERATURES WILL COME DOWN
SEVERAL DEGREES FROM TODAY TO TOMORROW THANKS TO FALLING HEIGHTS AND
EXTRA CLOUDINESS ASSOCIATED WITH THE TROUGH.
.LONG TERM...WEDNESDAY MORNING THROUGH SUNDAY. MOST OF THE ATTENTION
WAS SPENT ON THE WEDNESDAY THROUGH SATURDAY MORNING TIME FRAME. WITH
THE STRONG STORM SYSTEM MOVING IN WEDNESDAY THE TWO ISSUES LOOKED AT
CLOSELY WERE THE WINTER STORM FOR THE SIERRA AND THE WINDS FOR PARTS
OF THE CWA WEDNESDAY AND THURSDAY.
THE MAXIMUM SNOWFALL AND THE STRONGEST WINDS SHOULD OCCUR WEDNESDAY
MORNING AND FOR A FEW HOURS AFTERWARDS. VERY DECENT AMOUNT OF
MOISTURE AND FORCING EXPECTED AHEAD OF AND ALONG THE TROUGH AND
FRONT. ALL MODELS DO HAVE A DRY SLOT PUSHING IN WEDNESDAY AFTERNOON
WITH SOME SIZE AND TIMING DIFFERENCES. LATER AS THE UPPER LOW COMES
CLOSER SNOW WILL RETURN TO THE NORTHWEST ZONES. WE WILL LEAVE THE
WINTER STORM WATCH OUT AND MAKE NO CHANGES AS IT LOOKS VERY MUCH ON
TRACK
WINDS WILL ALSO BE A CONCERN. WITH THE JET ROUNDING THE TROUGH BASE
ALONG WITH THE DECENT THERMAL GRADIENT EXPECTED...STRONG SURFACE
WINDS ARE A GIVEN FOR OUR MORE FAVORED AREAS LIKE THE WESTERN MOJAVE
ARA AND INYO COUNTY. STRONGER WINDS WILL ALSO PUSH ON INTO CLARK AND
LINCOLN COUNTIES AS THE DAY PROGRESSES WEDNESDAY. HAD BEEN SITTING
ON THE FENCE ABOUT ISSUING A HIGH WIND WATCH FOR WEDNESDAY AND
THURSDAY. 850 AND 700 MB WIND PROGS SHOW STRONG ENOUGH WINDS TO
SURFACE DOWN. DECIDED NOT TO AS IT IS NOT A STRONG SIGNATURE FOR
WARNING LEVEL WINDS AND ALONG WITH THE EXPECTED WIDESPREAD
PRECIPITATION...PRECIPITATION DRAG WOULD BE A FACTOR.
THURSDAY SHOULD CONTINUE AS AN UNSETTLED DAY AS THE COLD UPPER LOW
DESCENDS ON THE AREA. RAIN AND SNOW AMOUNTS WILL BE GREATLY
DIMINISHED BUT VERY WIDE SPREAD OVER THE AREA. THE LOW SHOULD SLOWLY
MIGRATE EAST AND THERE WILL BE CLEARING AND DRYING WEST TO EAST
FRIDAY AS IT DEPARTS. THE WEEKEND WILL SEE RIDGING OVER THE AREA BUT
WITH SOME HINT OF A WEAK TROUGH ROTATING THROUGH THE RIDGE.
&&
.CLIMATE...RECORD LOW MAXIMUMS...OR COLDEST HIGH TEMPERATURES...WILL
BE POSSIBLE ON THURSDAY AND FRIDAY...
LAS VEGAS THURSDAY 70/2007 FRIDAY 68/1938
MT CHARLESTON THURSDAY 45/2009 FRIDAY 50/2009
BARSTOW-DAGGETT THURSDAY 70/2007 FRIDAY 70/1949
BISHOP THURSDAY 58/1945 FRIDAY 61/1945
DEATH VALLEY THURSDAY 76/1916 FRIDAY 76/1916
NEEDLES THURSDAY 77/2007 FRIDAY 78/1970
KINGMAN THURSDAY 60/1925 FRIDAY 62/1925
&&
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...WINTER STORM WARNING FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY
FOR CAZ519.
&&
BORDEN/JACQUES
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Oct 3, 4:23 AM MST, 23 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 423 AM PDT MON OCT 3 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-041000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 423 AM PDT MON OCT 3 2011 /423 AM MST MON OCT 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY AS AN AREA OF LOW PRESSURE APPROACHES THE CALIFORNIA COAST. FORECAST MODELS SHOW AN ENHANCED BAND OF SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING OVERNIGHT ACROSS LINCOLN...CLARK...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. BRIEF BURSTS OF HEAVY RAIN COULD LEAD TO THE PONDING OF WATER IN LOW LYING AREAS AND SOME INTERSECTIONS. THE SNOW LEVEL WILL RANGE BETWEEN 8500 TO 9500 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE EAST IMPACTING MAINLY MOHAVE COUNTY TUESDAY. A SHORT-LIVED BREAK IN THE ACTION WILL TAKE PLACE TUESDAY NIGHT BEFORE A MORE VIGOROUS LOW PRESSURE SYSTEM IMPACTS THE AREA WEDNESDAY THROUGH FRIDAY. THIS SYSTEM WILL BRING STRONG WINDS...MUCH COOLER TEMPERATURES AND CHANCES FOR MOUNTAIN SNOW AND VALLEY RAIN. SNOW LEVELS COULD DROP BELOW 6000 FEET WEDNESDAY NIGHT AND REMAIN NEAR 6000 FEET ON THURSDAY. A PERIOD OF HEAVY SNOW APPEARS LIKELY ALONG THE EASTERN SLOPES OF THE SOUTHERN SIERRA IN INYO COUNTY WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. ACCUMULATING SNOW IS THEN LIKELY ABOVE 6000 FEET ACROSS THE MOUNTAINS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 3, 10:22 PM MST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1022 PM PDT MON OCT 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM LIGHTNING 4 SSE DOWNTOWN LAS VEGA 36.13N 115.11W
10/03/2011 CLARK NV BROADCAST MEDIA
*** 1 INJ *** A LIGHTNING STRIKE CAUSED A 2-ALARM FIRE AT
A TWO STORY INDUSTRIAL BUILDING. THERE WERE SEVERAL
PEOPLE IN THE BUILDING WHEN THE FIRE STARTED AND HAD TO
BE EVACUATED AND ONE PERSON WAS TREATED AT THE SCENE FOR
SMOKE INHALATION. ESTIMATED DAMAGE TO THE BUILDING WAS
BETWEEN 50,000 AND 100,000 DOLLARS AND WAS MAINLY
CONFINED TO THE ROOF.
&&
ASGThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 6:45 PM MST | Areal Flood Advisory | VEF | Mohave | 46 min |
| Oct 3, 11:12 PM MST | Areal Flood Advisory | VEF | Mohave | 2 hr |
| Oct 4, 4:57 AM MST | Areal Flood Advisory | VEF | Mohave | 5 hr |
| Oct 4, 6:40 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 12 min |
| Oct 4, 7:31 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Oct 4, 1:06 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 39 min |
| Oct 4, 2:14 PM MST | Wind Advisory | VEF | 36 hr | |
| Oct 4, 2:35 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 15 min |
| Oct 4, 11:58 AM MST | Flash Flood Warning | VEF | Clark | 2 hr |
| Oct 4, 1:31 PM MST | Flash Flood Warning | VEF | Clark | 87 min |
Nearby
Flash Flood Watches in Nevada, 2011Flash Flood Watches in Arizona, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.